# SDR DHL200374276

- Difficulty date: November 22, 2003
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSE SKIN TWO DENTS STA 430 BETWEEN STR 2R AND 3R.  MEASURED DENT AND FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  REMOVED FASTENERS FOR ACCESS AND CUT OUT DAMAGED AREA, DIM 4 X 1.375 INCH AND FABRICATED ONE DOUBLER DIM 14 X 9.5 INCH USING 2024-T3 .050 PO 900226 IAW B727 SRM 53-30-3 FIG 1.  ALODINE AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.
